Montana, 2009Hail and Heavy Rain in Montana, July 8, 2009
July 8, 2009 · NWS GGW · 9 events in 3 counties and zones
Thunderstorms began forming in southwest Valley County late in the morning. They became severe in northeast Garfield County then tracked into northern Richland County before diminishing in the early afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms began forming in southwest Valley County late in the morning. They became severe in northeast Garfield County then tracked into northern Richland County before diminishing in the early afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before the first event at Jul 8, 2:08 AM MST, 6 hours 32 minutes earlier.
Area forecast discussion, Jul 8, 2:08 AM MST, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
308 AM MDT WED JUL 8 2009
.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH FRIDAY...
SHORTWAVES ON SOUTHWEST FLOW ALOFT COMBINED WITH A COLD FRONT OVER
CENTRAL MONTANA IS PROVIDING NUMEROUS SHOWERS AND ISOLATED
THUNDERSTORMS THAT ARE MOVING NORTHEAST ACROSS THE WESTERN HALF OF
THE FORECAST AREA AT 09Z. THE SOUTHEAST PART HAS A FEW SHOWERS
THAT ARE MOVING EAST. THE PRECIPITATION WILL CONTINUE TO BE DRIVEN
TODAY BY A COMBINATION OF AN 100 KNOT JET NOSING THROUGH EASTERN
MONTANA...UNSTABLE AIR... A LOW PRESSURE SYSTEM TRACKING ACROSS
NORTHERN WYOMING AND THE COLD FRONT MOVING ACROSS EASTERN MONTANA.
DEWPOINTS ARE ALREADY 55 TO 60 ACROSS EASTERN MONTANA AT THIS TIME
AND WILL STAY THAT HIGH UNTIL THE FRONT MOVES THROUGH. SHEAR
PROFILES ARE FAVORABLE FOR SUPERCELL DEVELOPMENT. LOCALLY HEAVY
RAIN...LARGE HAIL...DAMAGING WINDS WILL BE THE MAIN THREATS FROM
STORMS THAT DO DEVELOP...MAINLY ACROSS THE EASTERN HALF OF THE
CWA. WITH INCREASING DIRECTIONAL SHEAR PROFILES BY LATE
AFTERNOON AND LOW LIFTING CONDENSATION LEVEL...THERE IS EVEN A CHANCE
FOR A TORNADO TO DEVELOP. THE ONLY THING THAT COULD LIMIT THE
DEGREE OF INSTABILITY THAT DEVELOPS TODAY IS CLOUD COVER. THE
SATELLITE DOES SHOW SOME BREAKS IN THE CLOUDS UPSTREAM FROM THE
FORECAST AREA AT 09Z. IF SATELLITE TRENDS CONTINUE...THE SOUTHEAST
ZONE HAVE A BETTER CHANCE OF SEEING SOME SUN WHICH WILL PROVIDE
THE DAYTIME HEATING NECESSARY TO LOWER LIFTED INDICIES TO THE GFS
FORECAST OF -8 AND CAPE OF 2300 J/KG THIS AFTERNOON FOR THAT AREA.
GFS FORECAST FOR THE NW HALF HAS LIFTED INDEX FORECAST TO BE NEAR
-5 WITH CAPE AROUND 1200 J/KG THIS AFTERNOON. THE NAM IS MORE
STABLE MAINLY BECAUSE IT IS FORECASTING MORE CLOUD COVER AND
COOLER TEMPERATURES TODAY. WILL MENTION THE POSSIBILITY OF SEVERE
THUNDERSTORMS FOR ALL AREAS THIS AFTERNOON AND THE EAST THIS
EVENING AS THE FRONT SHOULD REACH GLASGOW AND JORDAN BEFORE 00Z
AND STABILIZE THE AIR.
THE FRONT WILL CONTINUE TO MOVE EAST THIS EVENING AND SHOULD EXIT
THE STATE BY 06Z. ANY SEVERE WEATHER THAT DEVELOPS SHOULD END AS
THE FRONT MOVES THROUGH. WITH HEAVY RECENT RAINS IN THE
EAST...FLASH FLOODING IS A THREAT IF MORE THAN AN INCH OR TWO OF
RAIN FALLS IN AN HOUR. FLOOD THREAT NOT WIDESPREAD ENOUGH FOR A
WATCH BUT IT IS WORTH MENTIONING IN A HAZARDOUS WEATHER OUTLOOK.
DRIER AIR WILL INFILTRATE THE AREA ON THURSDAY IN A WESTERLY FLOW
ALOFT. WEST WINDS WILL ALSO BE PRESENT AT THE SURFACE AND SHOULD BE
STRONG ENOUGH FOR A LAKE WIND ADVISORY FOR FORT PECK LAKE.
CYCLONIC FLOW NEAR THE CANADIAN BORDER MAY PRODUCE AN ISOLATED
THUNDERSTORM OR TWO.
SHORTWAVE TROUGH WILL DROP SOUTH OUT OF CANADA THURSDAY NIGHT WITH
A COLD FRONT. LIMITED MOISTURE WITH THE SYSTEM IS ONLY ENOUGH FOR
A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. CYCLONIC FLOW ALOFT
AROUND UPPER LOW OVER MANITOBA WITH ANOTHER SHORTWAVE ROTATING
THROUGH FAR NORTHEAST MONTANA MAY RESULT IN AN ISOLATED SHOWER OR
THUNDERSTORM NEAR THE CANADIAN BORDER ON FRIDAY. WILL MENTION A
SLIGHT CHANCE IN THE NORTH FOR NOW. FORRESTER
.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY...
FRIDAY NIGHT THROUGH SATURDAY NIGHT... HIGH PRESSURE IS
ANTICIPATED TO EXTEND THROUGHOUT THE INTERMOUNTAIN WEST THROUGH
THE HIGH PLAINS OF GGWS CWA. THIS SHOULD PRODUCE A BRIEF SET OF
PERIODS WITH PARTLY CLOUDY SKIES AND DRY CONDITIONS. MEANWHILE...
LOW PRESSURE WILL BE GATHERING STRENGTH OFF THE COAST OF THE
PACIFIC NORTHWEST.
SUNDAY THROUGH TUESDAY... LOW PRESSURE IS SCHEDULED TO BEGIN ITS
MARCH ACROSS THE PACIFIC NORTHWEST ND WILL BEGIN LAUNCHING
MESOSCALE VORTICITY MAXIMUMS ACROSS THE MONTANA REGION. A
COMBINATION OF THESE VORT MAXES AND WARMING FROM PREVIOUS PARTLY
CLOUDY DAYS SHOULD MARK A RETURN TO AFTERNOON THUNDERSTORMS WITH
SOME STORMS POSSIBLY BECOMING SEVERE. BY MONDAY AND MONDAY NIGHT
THE LOW PRESSURE SYSTEM SHOULD WORK ITS WAY INTO MONTANA AND DRAG
A COLD FRONT ALONG FOR THE RIDE. EXACT TIMING IS YET TO BE
DETERMINED HOWEVER MODEL RUNS DO SEEM RATHER CERTAIN OF THIS
PASSAGE DURING THOSE TWO PERIODS WITH SOME POST FRONTAL SHOWERS
POSSIBLE THROUGH TUESDAY.
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT... POST FRONTAL PASSAGE
BECOMES MORE DIFFICULT FOR THE MODELS TO DISCERN BUT ANOTHER SET
OF PERIODS WITH DRY WEATHER AND PARTLY CLOUDY SKIES IS MORE LIKELY
THAN NOT FOR THE SYNOPTIC SET UP. GAH
&&
.AVIATION...
MAINLY VFR CONDITIONS AT ALL TERMINALS TODAY... HOWEVER A COLD
FRONT WILL MOVE ACROSS THE REGION AND PRODUCE SHOWERS AND
THUNDERSTORMS. SOME OF WHICH MAY BRIEFLY CREATE CONDITIONS AS LOW
AS IFR. SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND
GUSTY AND ERRATIC WINDS. MAIN WINDS WILL BE EAST AT 5 TO 15 KTS
SLOWLY SWITCHING OUT OF THE WEST DURING THE AFTERNOON POST COLD
FRONT. GAH
&&
.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.
&&
WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 8, 3:18 AM MST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
418 AM MDT WED JUL 8 2009
MTZ016-017-021-022-059>061-090900-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-
418 AM MDT WED JUL 8 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON.
THUNDERSTORMS ARE LIKELY AHEAD OF THIS FRONT TODAY. SOME STORMS WILL
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY
RAIN IS POSSIBLE TODAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
WEST WINDS 20 TO 30 MPH WILL DEVELOP THURSDAY MORNING AND CONTINUE
THROUGH THE AFTERNOON. A LAKE WIND ADVISORY MAY BE NEEDED FOR FORT
PECK LAKE.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ018>020-023>027-062-090900-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE-
WIBAUX-EASTERN ROOSEVELT-
418 AM MDT WED JUL 8 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.
.DAY ONE...TODAY AND TONIGHT
A COLD FRONT WILL MOVE THROUGH THE AREA THIS EVENING.
EXPECT SCATTERED THUNDERSTORM THIS MORNING WITH THUNDERSTORMS LIKELY
THIS AFTERNOON AND EVENING. SOME STORMS WILL BECOME SEVERE WITH
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN IS
POSSIBLE WHICH MAY PRODUCE FLASH FLOODING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
WEST WINDS 20 TO 30 MPH WILL DEVELOP THURSDAY MORNING AND CONTINUE
THROUGH THE AFTERNOON. A LAKE WIND ADVISORY MAY BE NEEDED FOR FORT
PECK LAKE.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 8, 6:55 AM MST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
755 AM MDT WED JUL 8 2009
MTZ025-081445-
DAWSON-
755 AM MDT WED JUL 8 2009
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN DAWSON COUNTY IN NORTHEAST MONTANA...
UNTIL 845 AM MDT.
AT 754 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF LINDSAY..MOVING NORTHEAST AT
25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
BLOOMFIELD...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4741 10461 4720 10539 4743 10539 4765 10502
4764 10498 4763 10498 4763 10491 4759 10468
TIME...MOT...LOC 1352Z 239DEG 23KT 4735 10521
GFF
WEATHER.GOV/GLASGOWLocal storm report, Jul 8, 7:51 AM MST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GLASGOW MT
851 AM MDT WED JUL 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL HOMESTEAD 48.42N 104.54W
07/06/2009 E1.00 INCH SHERIDAN MT PUBLIC
NICKEL TO QUARTER-SIZED HAIL WITH SOME ACCUMULATION.
CHIPPED PAINT ON CAMPER.
1130 AM HAIL 2 E HOMESTEAD 48.42N 104.49W
07/06/2009 E1.00 INCH SHERIDAN MT PUBLIC
NICKEL TO QUARTER-SIZED HAIL WITH POSSIBLE CROP DAMAGE.
1130 AM HAIL HOMESTEAD 48.42N 104.54W
07/06/2009 E0.25 INCH SHERIDAN MT PUBLIC
0735 PM TSTM WND GST 13 ENE ZORTMAN 47.99N 108.27W
07/06/2009 E60.00 MPH PHILLIPS MT TRAINED SPOTTER
STRONG WINDS BETWEEN 50 AND 60 MPH BLEW FLOWER POTS AWAY.
0735 PM TSTM WND GST 9 S ZORTMAN 47.79N 108.53W
07/06/2009 E50.00 MPH PHILLIPS MT TRAINED SPOTTER
STRONG WINDS SENT A TREE LIMB THROUGH A STORM WINDOW AND
THE INTERIOR WINDOW.
0735 PM TSTM WND GST 15 WNW SAND SPRINGS 47.18N 107.78W
07/06/2009 E50.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS CAUSED SEVERAL SMALL TREE LIMBS TO FALL.
0740 PM TSTM WND DMG 35 S MALTA 47.85N 107.87W
07/06/2009 PHILLIPS MT CO-OP OBSERVER
WIND DAMAGED A 3 FT DIAMETER COTTONWOOD TREE. HEAVY RAIN
MIXED WITH PEA SIZE HAIL. ROTATING CLOUDS SPOTTED NEAR
FOURCHETTE.
0740 PM TSTM WND GST 21 ESE ZORTMAN 47.80N 108.11W
07/06/2009 E60.00 MPH PHILLIPS MT PUBLIC
0745 PM TSTM WND GST 4 SSW MOSBY 46.94N 107.92W
07/06/2009 E60.00 MPH PETROLEUM MT TRAINED SPOTTER
0750 PM TSTM WND GST 29 NW SAND SPRINGS 47.40N 107.92W
07/06/2009 E50.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS WERE CAUSING LARGE TREES TO BEND AND HEAVY
RAIN WAS FALLING.
0800 PM TSTM WND GST 7 SE DEVILS CREEK RECRE 47.55N 107.54W
07/06/2009 M60.00 MPH GARFIELD MT MESONET
SOUTH SAWMILL CREEK RAWS.
0806 PM TSTM WND GST 3 WSW SAND SPRINGS 47.08N 107.54W
07/06/2009 M63.00 MPH GARFIELD MT MESONET
LUFBOROUGH HILL MONTANA DOT RWIS.
0815 PM TSTM WND GST 10 S DODSON 48.25N 108.24W
07/06/2009 E70.00 MPH PHILLIPS MT TRAINED SPOTTER
ESTIMATED WIND GUSTS BETWEEN 60 AND 70 MPH.
0815 PM FUNNEL CLOUD 10 S DODSON 48.25N 108.24W
07/06/2009 PHILLIPS MT TRAINED SPOTTER
FUNNEL CLOUD SPOTTED BETWEEN 10 MILES SOUTH OF DOSON AND
WAGNER.
0845 PM TSTM WND GST 17 SW JORDAN 47.15N 107.16W
07/06/2009 E70.00 MPH GARFIELD MT TRAINED SPOTTER
STRONG WINDS ARE ESTIMATED BETWEEN 60 AND 70 MPH.
0847 PM TSTM WND GST JORDAN 47.32N 106.91W
07/06/2009 M71.00 MPH GARFIELD MT ASOS
MEASURED AT THE JORDAN AIRPORT ASOS.
0855 PM TSTM WND GST WHITEWATER 48.76N 107.63W
07/06/2009 E60.00 MPH PHILLIPS MT TRAINED SPOTTER
HEAVY RAIN AND STRONG WINDS NEAR 60 MPH.
0855 PM TSTM WND DMG 9 W SACO 48.46N 107.54W
07/06/2009 PHILLIPS MT TRAINED SPOTTER
POWER WENT OUT AROUND SACO.
0915 PM TSTM WND GST 7 E HINSDALE 48.39N 106.93W
07/06/2009 E70.00 MPH VALLEY MT PUBLIC
STRIATIONS OF THE CLOUD WERE VISIBLE WITH PENNY SIZED
HAIL. STRONG WINDS AROUND 60 TO 70 MPH PUSHED A CAR
ACROSS THE ROAD AROUND MILE MARKER 518 ON HIGHWAY 2.
0939 PM TSTM WND GST 2 NNW GLASGOW 48.22N 106.65W
07/06/2009 E60.00 MPH VALLEY MT NWS EMPLOYEE
1005 PM TORNADO NASHUA 48.13N 106.36W
07/06/2009 VALLEY MT NWS EMPLOYEE
TORNADO SPOTTED ON GROUND JUST EAST OF NASHUA. WINDS WERE
ESTIMATED TO BE 35 TO 40 MPH. STILL BEING REVIEWED BY
NWS.
1015 PM TSTM WND GST 1 S BROCKWAY 47.29N 105.76W
07/06/2009 M67.50 MPH MCCONE MT TRAINED SPOTTER
67.5 MPH WIND GUST REPORTED
1205 PM TSTM WND GST 6 E BAINVILLE 48.14N 104.09W
07/07/2009 E80.00 MPH ROOSEVELT MT NWS STORM SURVEY
NWS DAMAGE SURVEY SHOWED A MICOBURST WITH WINDS ESTIMATED
AT 80 MPH. A MODULAR HOME WAS PUSHED OFF THE FOUNDATION,
AND TWO OUTBUILDINGS WERE DESTROYED.
&&
TFJHeavy Rain, McCone
- When
- July 8, 8:40 AM MST
- Where
- McCone County, 23 mi N of Circle
- Reported by
- Public
- Coordinates
- 47.753, -105.600
A farmer reported 1.5 to 2 inches of rain fell in various gauges around the farm that caused some minor flooding across gravel roads and low lying fields.
Hail, Garfield
- When
- July 8, 8:45 AM MST
- Where
- Garfield County, 6 mi SSW of Haxby Point
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 47.650, -106.429
Quarter-sized hail began to fall with the storm. It then quickly changed to pea-sized hail and covered the ground.
Hail, McCone
- When
- July 8, 9:10 AM MST
- Where
- McCone County, 17.4 mi WNW of Weldon
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.676, -106.175
Hail, Garfield
- When
- July 8, 9:15 AM MST
- Where
- Garfield County, 6 mi E of Haxby Point
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 47.730, -106.251
Golf ball-sized hail at Rock Creek Marina.
Hail, McCone
- When
- July 8, 9:25 AM MST
- Where
- McCone County, 8 mi N of Weldon
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.696, -105.830
Hail, McCone
- When
- July 8, 9:39 AM MST to 9:44 AM MST
- Where
- McCone County, 10 mi ENE of Weldon
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.635, -105.632
Hail, McCone
- When
- July 8, 9:40 AM MST
- Where
- McCone County, 22 mi N of Circle
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.738, -105.600
Golfball-sized hail destroyed winter and spring wheat fields. Damage estimates were not yet available at publication time but will be added when they are ready.
Hail, Richland
- When
- July 8, 10:55 AM MST
- Where
- Richland County, 14 mi N of Enid
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 47.903, -104.780
Hail, Richland
- When
- July 8, 11:20 AM MST
- Where
- Richland County, 19 mi NW of Sidney
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 47.895, -104.439
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in North Dakota, July 8 to 9, 20092 injured · $22 million · EF3 · 26 events
- Flooding and Hail in Kansas, July 8 to 9, 200920 injured · $13 million · 2.75 in hail · 30 events
- Flash Flood and Hail in South Dakota, July 8 to 9, 2009$21 million · 2.5 in hail · 53 events
- Lightning Strikes in Florida, July 8, 20091 death · 4 injured · 2 events
- Hail and Damaging Winds in Kansas, July 8, 2009$2.2 million · 1.75 in hail · 7 events
- Hail and Damaging Winds in South Dakota, July 8, 2009$1.6 million · 2.75 in hail · 6 events
- Hail and Damaging Winds in Kansas, July 8, 2009$1.1 million · 1.75 in hail · 5 events
- Damaging Winds in Kansas, July 8, 2009$500,000 · 83 kt wind · 3 events
- Tornadoes and Hail in South Dakota, July 8 to 9, 2009$38,000 · EF1 · 19 events
- Lightning Strike in Iowa, July 8, 2009$250,000 · 1 event
- Hail in Nebraska, July 8, 2009$200,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in Texas, July 8, 2009$46,000 · 1.75 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 188150, 170078, 170079, 170082, 170080, 170081, 170085, 170083, 170084.